MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8618894
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer site alleged that while in a hurry, the operator was trying to hold a door open with one hand and drive the cart with the other hand (1 hand), all whilst standing beside the machine.As a result, the tech drove the drx revolution over her own toes (no patient involvement), resulting in broken toes.Carestream health has evaluated the device.The investigation found that there were no device malfunctions and the incident was caused by the user not following the instructions for use (ifu).Per the ifu, the operator must use both hands and drive behind the drx revolution in order to prevent injury.The site biomed confirmed that the tech did not use both hands to drive the revolution as specified in the ifu.Carestream health representatives reiterated to the site the importance of following the driving instructions provided within the instructions for use.There are no further actions to be taken by carestream health related to this issue.
 
Event or Problem Description
The customer site alleged that while in a hurry, the operator was trying to hold a door open with one hand and drive the cart with the other hand (1 hand), all whilst standing beside the machine.As a result, the tech drove the drx revolution over her toes, resulting in broken toes.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
MDR Report Key10709498
Report Number1317307-2020-00005
Device Sequence Number3933183
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public0160889978618897
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;